# SDR DALA2025052203946

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LEFT WING N5 SLAT TRACK N11 TOP FORWARD ATTACHMENT BOLT SHANK HAS SPOT CORROSION AND PITTING CORROSION. CORRECTIVE ACTION: REPLACED LEFT WING N5 SLAT TRACK N11 TOP FORWARD ATTACHMENT BOLT IAW A319 AMM TASK 57-46-00-200-008-A. (0978367).
